Deepesh Bhati
Deepesh Bhati
Assistant Professor of Statistics, Central University of Rajasthan
Dirección de correo verificada de curaj.ac.in - Página principal
TítuloCitado porAño
Lindley–Exponential distribution: properties and applications
D Bhati, MA Malik, HJ Vaman
Metron 73 (3), 335-357, 2015
202015
Transmuted geometric distribution with applications in modeling and regression analysis of count data
S Chakraborty, D Bhati
SORT-Statistics and Operations Research Transactions 1 (1), 153-176, 2016
122016
On zero-distorted generalized geometric distribution
DVS Sastry, D Bhati, RN Rattihalli, E Gómez-Déniz
Communications in Statistics-Theory and Methods 45 (18), 5427-5442, 2016
82016
A new generalized Poisson-Lindley distribution: Applications and properties
D Bhati, DVS Sastry, PZM Qadri
Austrian Journal of Statistics 44 (4), 35-51, 2015
82015
Weighted geometric distribution with new characterizations of geometric distribution
D Bhati, S Joshi
Communications in Statistics-Theory and Methods 47 (6), 1510-1527, 2018
72018
A new skew logistic distribution: Properties and applications
DVS Sastry, D Bhati
Brazilian Journal of probability and statistics 30 (2), 248-271, 2016
42016
Distribution of geometrically weighted sum of bernoulli random variables
D Bhati, P Kgosi, RN Rattihalli
Applied Mathematics 2 (11), 1382, 2011
42011
Diagnostic plots for identifying max domains of attraction under power normalization
D Bhati, S Ravi
Journal of Applied Statistics 45 (13), 2394-2410, 2018
32018
On generalized log-Moyal distribution: A new heavy tailed size distribution
D Bhati, S Ravi
Insurance: Mathematics and Economics 79, 247-259, 2018
32018
A New Count Model Generated from Mixed Poisson Transmuted Exponential Family with an application to Health Care Data
D Bhati
arXiv preprint arXiv:1504.01097, 2015
32015
A new infinitely divisible discrete distribution with applications to count data modeling
D Bhati, HS Bakouch
Communications in Statistics-Theory and Methods 48 (6), 1401-1416, 2019
22019
Estimation of a change point in the hazard rate of Lindley model under right censoring
S Joshi, KK Jose, D Bhati
Communications in Statistics-Simulation and Computation 46 (5), 3563-3574, 2017
22017
On k-distorted generalized discrete family of distributions
DT Shirke, SR Supanekar, D Bhati
Communications in Statistics-Theory and Methods 46 (23), 11591-11603, 2017
12017
Corrigendum to" Transmuted geometric distribution with applications in modelling and regression analysis of count data
S Chakraborty, D Bhati
SORT-Statistics and Operations Research Transactions 1 (1), 117-118, 2017
12017
An alternative discrete skew logistic distribution
D Bhati, S Chakraborty, SG Lateef
arXiv preprint arXiv:1604.01541, 2016
12016
A new 3-parameter extension of generalized lindley distribution
D Bhati, M Malik, KK Jose
arXiv preprint arXiv:1601.01045, 2016
12016
A New Heavy Tailed Class of Distributions Which Includes the Pareto
D Bhati, E Calderín-Ojeda, M Meenakshi
Risks 7 (4), 99, 2019
2019
Test for Regularly Varying Tail Against Rapidly/Slowly Varying Tail
D Bhati, SK Kattumannil
Journal of the Indian Society for Probability and Statistics 20 (2), 301-311, 2019
2019
On uniform-negative binomial distribution including Gauss hypergeometric function and its application in count regression modeling
D Bhati, IS Ahmed
Communications in Statistics-Theory and Methods, 1-17, 2019
2019
Jackknife empirical likelihood test for testing one-sided Lévy distribution
D Bhati, SK Kattumannil
Journal of Applied Statistics, 1-12, 2019
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20